# SDR HEEA079527

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,902 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Condition: Unstaked
- Location: Bellcrank
- Component: Bellcrank
- Component part number: 212001759101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BELLCRANK BEARING UNSTAKED. REPLACED WITH SERVICEABLE PART.
